Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Systems-disconjugacy of a fourth-order differential equations


Author: John H. Barrett
Journal: Proc. Amer. Math. Soc. 12 (1961), 205-213
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1961-0130443-0
MathSciNet review: 0130443
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Barrett, Disconjugacy of second-order linear differential equations with non-negative coefficients, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 552-561. MR 0108613 (21:7329)
  • [2] -, Disconjugacy of a self-adjoint differential equation of the fourth order, Chapter 1, OOR Technical Report, Utah (1959), pp. 1-24; Pacific J. Math. (to appear). MR 0125291 (23:A2594)
  • [3] P. Hartman and A. Wintner, On disconjugate differential systems, Canad. J. Math. vol. 8 (1956) pp. 72-81. MR 0074595 (17:611h)
  • [4] E. Hille, Nonoscillation theorems, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 234-252. MR 0027925 (10:376c)
  • [5] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differential equations of the fourth order, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 325-377. (Contains an extensive bibliography.) MR 0102639 (21:1429)
  • [6] Z. Nehari, Oscillation criteria for second-order linear differential equations, Trans. Amer. Math. Soc. vol. 85 (1958) pp. 428-445. MR 0087816 (19:415a)
  • [7] H. M. Sternberg and R. L. Sternberg, A two-point boundary problem for ordinary selfadjoint differential equations of fourth order, Canad. J. Math. vol. 6 (1954) pp. 416-419. MR 0061738 (15:874c)
  • [8] W. M. Whyburn, On self-adjoint ordinary differential equations of the fourth order, Amer. J. Math. vol. 52 (1930) pp. 171-196. MR 1506751

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0130443-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society